ID 56329
FullText URL
Author
Hakim, Denny Ivanal Department of Mathematics and Information Sciences, Tokyo Metropolitan University
Nogayama, Toru Department of Mathematics and Information Sciences, Tokyo Metropolitan University
Sawano, Yoshihiro Department of Mathematics and Information Sciences, Tokyo Metropolitan University
Abstract
This paper extends the result in [8] to Triebel-Lizorkin-Morrey spaces which contains 4 parameters p, q, r, s. This paper reinforces our earlier paper [8] by Nakamura, the first and the third authors in two different directions. First, we include the smoothness parameter s and the second smoothness parameter r. In [8] we assumed s = 0 and r = 2. Here we relax the conditions on s and r to s ∈ R and 1 < r ≤ ∞. Second, we apply a formula obtained by Bergh in 1978 to prove our main theorem without using the underlying sequence spaces.
Keywords
smoothness Morrey spaces
Triebel-Lizorkin-Morrey spaces
complex interpolation
square function
Note
Mathematics Subject Classification. Primary 42B35; Secondary 41A17, 26B33.
Published Date
2019-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume61
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
99
End Page
128
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/6